# SDR IXXA20161003073

- Difficulty date: September 26, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 77,763 hours, 18,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 353T0400191
- Condition: Cracked
- Location: Bs 1843
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE AT BS 1843 AFT SIDE OF FIRE WALL HAS SEVERAL CRACKS AT LBL 10 AND RBL 10.  REMOVED AND REPLACED ANGLE IAW SRM 51-70-11. ACFT GROUNDED.
